# SDR MASA200700082

- Difficulty date: February 7, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 23,921 hours, 23,163 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 692101
- Part serial: 1409
- Condition: Vibration
- Location: Mlg
- Part time: 13,185 hours, 13,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ASH 7067 DEN.  UPON GEAR RETRACTION LOUD GRINDING AND VIBRATION & NOSE GEAR DOOR CTN MSG.  MX REMOVED AND REPLACED MECHANICAL SEQUENCE VALVE AND GEAR SWINGS CHECKED GOOD.
